- March 27, 2012 at 3:02 pm #77228
I got my PAPA test results today and my OBGYN prescribed Macmiror Complex (http://www.polichem.com/jahia/Jahia/home/site/polichem/pid/553/cache/offonce) and Lactogyn (http://www.jgl.hr/en/products/non-prescription-programme/jgl-probiotics/lactogyn/lactogyn-capsules-15-pcs/) meds. First one is antifungal drug which contains nifuratel and nistatin, and the second one is probiotic which specifically targets vaginal flora and ensures the acidity of the vag. PH.
Now, my question is how will this affect what I am doing right now? If yes, negative or positive? I had some serious die-off past month or so and had to pull the plug on any antifungal or probiotic until I stabilized a little bit. I just started shyly to take some antifungals and restarted my probiotic capsules. I am doing fine at the moment, some manageable die-off I am still getting on some days.
I’m guessing taking what was prescribed will double up on some things I am already taking and possibly cause serious die-off. Should I take it? Should I stop current probiotic or take both?
Any wise advice is very appreciated!
ArijanaMarch 28, 2012 at 12:51 am #77261
Bump!March 28, 2012 at 4:48 am #77267
OBGYN also suggested following herbal remedy containing 5 different herbs after I finish previous two medications, to, as she said, “clean up anything that’s left and potential damage caused by the infection”. Anyone used anything similar? Here is the link to the medicine:
You must be logged in to reply to this topic.